If you need an accessible version of this item please contact JSTOR User Support

A Maximum Entropy Approach to the Choice of Asset Depreciation

Baruch Lev and Henri Theil
Journal of Accounting Research
Vol. 16, No. 2 (Autumn, 1978), pp. 286-293
DOI: 10.2307/2490568
Stable URL: http://www.jstor.org/stable/2490568
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Maximum Entropy Approach to the Choice of Asset Depreciation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293